Differential and Integral Equations

On the distribution of the eigenvalues of a class of indefinite eigenvalue problems

W. Eberhard, G. Freiling, and A. Schneider

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 6 (1990), 1167-1179.

Dates
First available in Project Euclid: 13 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1379101986

Mathematical Reviews number (MathSciNet)
MR1073065

Zentralblatt MATH identifier
0736.34071

Subjects
Primary: 34L10: Eigenfunctions, eigenfunction expansions, completeness of eigenfunctions
Secondary: 34L20: Asymptotic distribution of eigenvalues, asymptotic theory of eigenfunctions 47E05: Ordinary differential operators [See also 34Bxx, 34Lxx] (should also be assigned at least one other classification number in section 47)

Citation

Eberhard, W.; Freiling, G.; Schneider, A. On the distribution of the eigenvalues of a class of indefinite eigenvalue problems. Differential Integral Equations 3 (1990), no. 6, 1167--1179. https://projecteuclid.org/euclid.die/1379101986


Export citation